First off I want to say that this is a great community and helps me to feel like less of a freak!
So thankyou to those who post about their problems with this drug, and an even bigger thankyou to those who answer people's questions.
And on that subject, I have a few questions.
I sweat excessively due to Effexor (I am on 150mg daily, taking it for major depressive disorder and general anxiety disorder, both of which are well under control now). Even on cold days, if I walk quickly, I will sweat a lot, mostly on my face, chest and back. Most normal people wouldn't sweat at all in a situation like that. Summer is hell- living in Australia, it can get extremely hot sometimes. But even if the weather is just warm, I will literally be dripping with sweat, which is not only unattractive, but really icky too. I also sweat immensely during the night. Like, soaked pyjamas, wet hair, the whole lot. Its horrid. Does anybody else experience this?
I'm also about to start weaning off of it (hooray!), as I have been mostly fine for over 12 months now. My doctor plans to have me start taking a 37.5mg capsule and a 75mg capsule for two months, then after that have me take 75mg for another two months before trying to wean off of it any further. My question is, does anybody know if the sweating will become less of a problem if my dosage is lowered? Or will I have to wait until I am totally off of it before I notice any change?
One more question- with the plan I have of tapering off of Effexor, has anybody done something similar? If so, are the chances of side effects and withdrawal symptoms high? I can deal with headaches and nausea and tiredness, the thing I am most afraid of are brain zaps, as I came off Effexor too quickly a few years ago and suffered from these pesky little things for about three months afterwards. Not impressed.
Sorry for the tl;dr, and thanks in advance!